Benicar beta blocker

Common Questions and Answers about Benicar beta blocker

benicar

While PVC is not one of my problem, I will offer my opinion that a BP medication, likely a beta blocker, will not cause PVC. I also think it will not do much to reduce them. I think you should talk to you doctor about ant-arrhythmic drugs such as Propafenone and Rythmol as a possible aid in managing your PVC.
You have symptomatic PVC that need to be treated with a medication called a beta blocker. If that doesn't help you could have an ablation procedure where we target and burn the origin of the PVC. The PVC's aren't typically a sign of a heart attack. Benicar is not causing your PVC's. They are probably related to you blood pressure and the effect that it has on your heart muscle.
I would say any medicine that you start and then have changes you should consider the medicine to blame. I take toprel (beta blocker) for pvc's and pac's and the doctor said it should actually help with anxiety. I didn't personally notice any change in my anxiety. Maybe the doctor could change your medicine. There is alot out there for high blood pressure. Hope you can get to the bottom of things.
5 for years, it does a great job on my BP, down from 140/90 to my current 90 day average of 106/65, however it has no effect on heart rate. You could take a beta blocker, they will lower your HP, partly by lowering your heart rate but they may make you feel excessively fatigued.
One has been an Arb plus a diuretic (Benicar HCTZ), the other an ARB plus a beta blocker (Benicar and Coreg). I understand the current thinking is that HCTZ can increase insulin resistance due to its impact on lowering potassium. I also understand that the Beta Blocker Coreg actually increases insulin sensitivity?
I have been on Benicar for many years and don't really see big swings, but it can get under 90/60 as well. Has your doctor tried a beta blocker yet? It may cause fewer side effects. Good luck!
I am wondering if I need a bit of a beta blocker. I went from 10mg to 20mg of lisiniopril and it has not made a difference at all.
I feel your pain on the cost of Benicar, but it has worked so well for me and has no side effects to speak of so I have elected to pay more than I could with a beta blocker.
Long post, please read....I really need some advice. Ok....I have been having what I call flutters for two years. I am 35 years old and up until a couple years ago (when these flutters started) I was moderately active. I walked on treadmill alot and maintained a decent weight. My father passed away from a heart attack at 44 yrs old. I have always had anxiety issues with occasional full blown panic attacks. Anyway over the last six months my flutters became worse and have gained alot of weight.
I think you should talk to your doctor about the possibility of getting a stronger blood pressure medication, such as a beta blocker, Metoprolol is a low cost generic that is often prescribed.
I want to change the medicine. Can changing medicine (beta blocker) to some alpha receptor blocker, ACE inhibitors,receptor blockers possible?would transition be smooth? Please help me in changing my medicine .
I had a rather impressive weight gain after I started taking a beta blocker and my cholesterol level increased, but apparently after my body got used to it, the weight went off and the cholesterol level was reduced.
I am on an ARB (benicar 40mg) beta blocker (bystolic 40mg) and calcium channel blocker (Procardia 60mg) and am unable to keep my bp down. I have recently been hospitalized with pneumonia and was put on minoxidil. What are my other options.
Lisinopril is a beta blocker which works by slowing your heart rate. It's odd that both of these causes a symptom like sinus issues as each works differently. Hydrochlorothiazide is just a water pill that lowers BP by removing fluid from your system which will lower BP. I also think your current meds are a bit much, but I do not have a medical degree like your doctors so I would never second guess him. The ARB's work for me and have the fewest side effects, but everyone is different.
I demanded to go back on them, and my blood pressure is fine. I take a beta blocker as well. Just something to think about.
and are rather common. I doubt the beta blocker would make them worse, but beta blockers have a lot of side effects and are very person dependent. I consider a 50 mg dose as moderate and assume you are on slow release once a day demands slow release to be effective. Maybe Toprolol is always slow release, guess it was back when I took it. I developed atrial fibrillation when in my mid 50s and it cases irregular heart beats, but mostly not noticeable - other than SOB and maybe some dizziness.
To counter act it his doctor has reduced his beta blockers along the way. It is now at a pretty consistent 55-57. His doctor has now reduced his beta blocker to 12.5mg/per day of Metoproplol. My real question is his exercise. He’s been trying to practice (at the gym) the stress test so he can pass a physical to be able to scuba dive again. His doctor told him if he can pass to a certain level that he would release him to dive.
Would some other blood pressure medication work better than a beta blocker ? I just got into reading about different medications, and it seems that ace inhibitors are the preferred medicine for active individuals.
We started trying different blood pressure medications and finally found Bystolic (high blood pressure beta blocker) works great for her. Your fathers nausea is probably due to medicine. Be sure to ask the doctor to try different medications. Hope your father feels better soon. Please keep us updated.
One of the first things he did was pull me off Benicar and put me on Lisinopril, a beta blocker. I had a terrible reaction to this drug, I couldn't workout and my heart rate stayed at 50 - 55 BPM. He fought changing me so I told him I was going to change doctors and he finally relented and but me back on Benicar. I love that drug, works great and no side affects for me.
Is your BP medicine a beta-blocker? This can cause increased SOB.
Hi, Recently diagnosed with pvc, taking beta blocker metopropol and buspar, benicar,hctz,aspirin. I'm on a run of pvc right now non stop my pulse feels like it is racing but it is 60. Could this be another type of rhythym?
Azilect is a MOAI inhibitor so it has some potential interactions that are of concern with other medications and food containing various enzymes and I would assume a doctor explained that. Inderal is a beta blocker so it would lower blood pressure. Requip is a standard dopa boosting medication for Parkinson's so it has that set of side effects. Benicar is another blood pressure medication I believe in a different class from Inderal.
Given that I am taking methadone, I am overweight, am taking Testosterone injections for low T, and recenlty started taking Benicar and Tekturna for high blood pressure, am I at significant increased risk of a heart attack specifically due to the methadone? In fact, could my recent episode of hiogh blood pressure been in some way related to my methadone sue? Prior to this incident, my blood pressure stayed in the range of 125-135/70-80 my entire life.
Doctor now has prescribed amlopedine besyalate and coreq cr The coreq is a beta blocker and makes me tired. I have cad and one stent. Cardiologist says my heart is doing great... Problem is high blood pressure. Varying from 160/90 to 135/80. What can I take that doesnt make me fatigued or have sinus drainage. Hydrochlorothiazide constipated me so can't take that also. any advice would be appreciated Also have been short of breath even before medications tried Dr.
I had a hyperthyroid for a while, it can cause hypertension, and so I took the beta blocker Atenolol, great medicine, very calming, you shouldn't have ANY problems with that drug. I think you should also ask your prescribing doc to draw blood and check for anemia, your vitamin and mineral levels, and do a urine sample to check your kidney function, all of which can be affected by Olsar.
I did poorly on Beta Blocker and ACE inhibitors with marked facial and ankle edema. I also do poorly with any diuretic as my potassium gets very low.
I take lisinopril for high blood pressure control and works well with me for the past 7 years. I am also on a beta blocker to maintain a stable heart rate. The out of breath issue is a known side effect of an ace inhibitor and taking a diuretic increases the risk of side effects.
but it is nice to know that witha diastolic of 100, he's getting close to Ok. Do you know if it's normal for the beta blocker medication to cause BP to go down gradually like this? When he was on benicar, it decreased almost immediately..
MedHelp Health Answers